Journal of Symbolic Logic

Local Kc constructions

J. R. Steel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 72, Issue 3 (2007), 721-737.

Dates
First available in Project Euclid: 2 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1191333838

Digital Object Identifier
doi:10.2178/jsl/1191333838

Mathematical Reviews number (MathSciNet)
MR2354897

Zentralblatt MATH identifier
1127.03040

Citation

Steel, J. R. Local K c constructions. J. Symbolic Logic 72 (2007), no. 3, 721--737. doi:10.2178/jsl/1191333838. https://projecteuclid.org/euclid.jsl/1191333838


Export citation